# SDR SWAA2018031920469

- Difficulty date: March 14, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 45,614 hours, 26,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33500007
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT GALLEY FLOOR AISLE EMERGENCY LIGHT STRIP MISSING.  INSTALLED A NEW EMERGENCY LIGHT STRIP IAW DWG.
